# SDR SWAA2024012936598

- Difficulty date: December 30, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO; R/H SIDEPLATE HAS CORROSION AT HOLES FROM BS 500E-500F.<[01] THIS SECTION TO BE REPLACED ON TASK CARD TTG8Q00QLSX7;[02] BLENDED AREAS; REMOVED .007' MATERIAL. FOUND TO BE OUT OF LIMITS PER SRM 53-020-53-1A-2. THIS SECTION TO BE REPLACED ON TASK CARD TTG8Q00QLSX7.;[03] BLENDED AREAS; REMOVED .007' MATERIAL. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. THIS SECTION TO BE REPLACED ON TASK CARD TTG8Q00QLSX7.;[04] BLENDED AREAS; REMOVED .007' MATERIAL. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. THIS SECTION TO BE REPLACED ON TASK CARD TTG8Q00QLSX7;[05] BLENDED AREAS; REMOVED .007' MATERIAL. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. THIS SECTION TO BE REPLACED ON TASK CARD TTG8Q00QLSX7
